# SDR 97ZZZX4375

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107FX
- Make and model: Lear 31A
- Aircraft serial: 102
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 265510162
- Condition: Dented
- Location: Bleed Air
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW BLEED AIR TUBE ASSY FROM LEARJET WITH SEVERAL LARGE DENTS.  RETURNED UNUSED TO LEARJJET FOR REPLACEMENT.  RECEIVED 2ND TUBE ASSY WITH NO DAMAGE.  INSTALLED ON AIRCRAFT AND RETURNED TO SERVICE.  (PN 2655101-62).
